Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

178 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for vertigo while on Meclazine

Answered by
Dr.
Dr. Panagiotis Zografakis

Internal Medicine Specialist

Practicing since :1999

Answered : 3525 Questions

default
Posted on Mon, 20 Mar 2017 in Medicines and Side Effects
Question: I'm taking meclazine ordered by doctor for vertigo. Label )OTC) says 1-4 tabs a day. Is it okay to take more if I feel I need to?
doctor
Answered by Dr. Panagiotis Zografakis 28 minutes later
Brief Answer:
up to 100mg per day in divided doses

Detailed Answer:
Hello,

you haven't mentioned how many mg each tablet has. The maximum daily dosage for meclizine is 100mg in divided doses. If - for example - you've got 25mg pills, you can take 4 of them each day that is one every 6 hours.

Taking more than the maximum dosage would put you into risk for side effects without worthwhile benefit.

Kind Regards!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Panagiotis Zografakis 15 hours later
Good news for me! They are only 12.5 mg tabs, so I can take up to twice as many as I have been.

Thank you.
doctor
Answered by Dr. Panagiotis Zografakis 49 minutes later
Brief Answer:
you're welcome

Detailed Answer:
You're welcome!

Best wishes!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  Vertigo

doctor1 MD

Hi...My relative had intense coughing and sputum in his blood 6 months back.He got admitted....got x rays blood reports Pleural Effusion test CT Scan,Pet Scan, , and finally needle biopsy left lung......in that order. Only test positive was pleural effusion for TB,rest all were negative. For Biopsies, got slides analyzed from 3 places.....no cancer etc. So doctor advised to continue with TB treatment.All the while in last 6 months arrhythmia was there....not severe...but was there. Since last couple of weeks hs is experiencing vertigo(guess due to arrhythmia). Anyways TB follow up was due, so got all the blood/urine reports. All normal. Got Chest Ct Scan which did not show any improvment in white spot on the lung. Almost Same size etc.No growth in spot size though.

So Question is? What is causing arrhythmia ? Biopsy was done very close to heart.Also the CT scan shows no improvement yet? Major concern is Arrhythmia which is affecting mental state of patient?

doctor1 MD

My husband has been diagnosed with epilepsy , frontal lobe seizures - abscence seizures and has been having major bouts of dizziness, vertigo and has a continual buzzing noise in his head. Medication has not helped him with these symptoms and I wondered if there is anything we can do to help him deal with these issues.

doctor1 MD

I have had Labrynthitis for 10 weeks now. The vertigo/dizziness has been improving with physical therapy but the anxiety has been very high the since the beginning. I had been taking xanax along with meclizine, but my primary and physical therapist decided that prozac would be great for me in the long run. The prozac has actually made my vertigo and dizziness much worse. I just began taking it 3 days ago, but I am questioning whether it is right for me or not. I told my Ear, Nose, and Throat doctor that I began taking prozac and he told me that could make my balance much worse. My primary and physical therapist disagree. The prozac is certainly making me more dizzy right now, but I wasn t sure if that is just a normal side effect as my body is getting used to the medication, or if the ENT is right and I should stop before possibly making my balance from the labrynthitis worse. I really don t know what the correct answer is and I am tired of suffering from this.

doctor1 MD

Dear Doctor

I am a female 58 yrs and weigh 70 kgs ,I suffered from labryntitus on 28th june 2011 and am taking serc-8 and cyclizine 50 mg . Previously for about 10 years I did suffer from vertigo , but this time it was worst and was accompanied by a humming machinery sound too.

All of it has gone but I feel tired

Please advise how long one needs to rest from work and how to cope with it.

I work on the computers and travel by underground tube 45 min each way ...can I CONTINUE FORM THE 5TH JULY or do I see my G.P

Pl advise what course of action I shud take and the things i need to avoid and for how long ....your guidance shall be much appreciated.

doctor1 MD

My obese 41 year old daughter woke up the last two mornings with severe vertigo and loss of sight/impaired vision. Eventually the symptoms subside. She is being treated for extreme high blood pressure and enlarged heart and claims to not be...

doctor1 MD

I have been feeling dizzy ( vertigo ), nauseaous and very fatigued since Thursday. I feel ok when laying down. I measured my bloodpressure this morning (86/59).

doctor1 MD

Hello Doctor ! Today I went to my Hot Yoga class...and half way through the class i felt i was hyper ventilating ..so i stepped out of the hot room and my left side went kinda numb and my left eye was only open half way for about a minute , i have...